# SDR VQI201402210004

- Difficulty date: February 11, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Intermittent
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS R2 DOOR SLIDE INDICATION ISSUES SHOWING DISARMED WHEN ACTUALLY ARMED, SLIDE ALWAYS VISUALLY VERIFIED TO BE IN ARMED POSITION WHEN SELECTED ARM.  ADJUSTED SLIDE PROXIMITY SWITCH AT R2 DOOR IAW AMM 52-71-00-820-002-A01.  ADJUSTED ARMING LEVER MECHANISM IAW AMM 52-13-00.  IAW TSM, R & R PROXIMITY SWITCH 17WV2 REF AMM 52-71-11, PB401.  REMOVED DEBRIS FROM GIRT BAR LATCH, SLIDE INDICATION NORMAL IAW 52-71-11.  IAW TSM 52-13-00-810-805-A, PERFORMED FAULT ISOLATION AND WIRING CHECKS.  UNABLE TO CONFIRM FAULT ON GROUND.  POSSIBLE CAUSE INDICATION, LT SIDE ARMED AFT RT DOOR FIN 3WN2.  R & R SWITCH FIN 3WN2, REF AMM 52-73-21-400-002, OPS CHECKS NORMAL.  NO FURTHER ISSUES NOTED SINCE 2/7/2014, SWITCH REPLACEMENT.
